Vol. 12. No. 1. (2023)

Latest Issue

Vol. 12. No. 1. (2023)

B. Bongardt and H. Löwe
Connections between matrix products for 3-vectors and geometric algebra
DOI: 10.13164/ma.2023.01


J. YL. Forrest, Z. Gong, R. S. Clark and R. Barneva
Properties of a firm’s factor demands, optimal production correspondence, and an economy‘s aggregated supply/demand
DOI: 10.13164/ma.2023.02


J. Jánský and P. Tomášek
On complex trinomial roots distribution
DOI: 10.13164/ma.2023.03


P. Kunama and S. Leeratanavalee
All maximal unit-regular elements of Relhyp((m),(n))
DOI: 10.13164/ma.2023.04


K. Lalithambigai, P. Gnanachandra and S. Jafari
Topologies induced by graph metrics on the vertex set of graphs
DOI: 10.13164/ma.2023.05


S. Lazaar, A. Mhemdi and H. Okbani
Some remarks on neutrosophic T0 -spaces
DOI: 10.13164/ma.2023.06


D. K. Mukongo and O. Olela Otafudu
On the ultra-quasi-tight extensions
DOI: 10.13164/ma.2023.07


N. Sundriyal, J. M. Ramirez and E. B. Corrochano
A comparison of geometric algebra and harmonic domain for linear circuit analysis
DOI: 10.13164/ma.2023.08